# SDR REXA2022070801504

- Difficulty date: June 29, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 32,881 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 601R31058217
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET FWD OF R/H O/B FAIRING SUPPORT RT (P/N 601R3158-217) IS CHAFED HEAVILY ALONG EDGE FROM HYDRO LINE.	FABRICATED AND REPLACED GUSSET PER DWG PL601R31058 REV R.
